Depósito Digital de Documentos de la UAB Encontrados 61 registros  inicioanterior47 - 56siguiente  ir al registro: La búsqueda tardó 0.01 segundos. 
47.
11 p, 467.1 KB Rational first integrals for polynomial vector fields on algebraic hypersurfaces of R^N 1 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Using sophisticated techniques of Algebraic Geometry Jouanolou in 1979 showed that if the number of invariant algebraic hypersurfaces of a polynomial vector field in Rn of degree m is at least n+m−1 n+ n, then the vector field has a rational first integral. [...]
2012 - 10.1142/S0218127412502707
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 11 (2012) , p. 1250270 (11 pages)  
48.
7 p, 459.9 KB Polynomial first integrals for the Chen and Lu systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
2012 - 10.1142/S0218127412502628
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 11 (2012) , p. 125022 (7 pages)  
49.
23 p, 679.5 KB Global dynamics in the Poincare ball of the Chen system having invariant algebraic surfaces / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática, Estatística e Computação) ; da Silva, Paulo Ricardo (Universidade Estadual Paulista. Departamento de Matemática, Instituto de Biociências, Letras e Ciências Exatas)
2012 - 10.1142/S0218127412501544
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 6 (2012) , p. 1250154  
50.
40 p, 3.5 MB Global Classification of a class of Cubic Vector Fields whose canonical regions are period annuli / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2011 - 10.1142/S0218127411029501
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 7 (2011) , p. 1831-1867  
51.
22 p, 400.9 KB Limit cycles of discontinuous piecewise linear differential systems / Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil)) ; de Carvalho, Tiago (Universidade Estadual Paulista (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. [...]
2011 - 10.1142/S0218127411030441
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194  
52.
17 p, 429.2 KB A survey on the blow up technique / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
The blow up technique is widely used in desingularization of degenerate singular points of planar vector fields. In this survey we give an overview of the different types of blow up and we illustrate them with many examples for better understanding. [...]
2011 - 10.1142/S0218127411030416
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3103-3118  
53.
21 p, 1.1 MB Electrically small resonators for planar metamaterial, microwave circuit and antenna design : a comparative analysis / Durán-Sindreu Viader, Miguel (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Naqui Garolera, Jordi (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Paredes, Ferran (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Bonache Albacete, Jordi (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Martín, Ferran, (Martín Antolín) (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica)
Planar metamaterials and many microwave circuits and antennas are designed by means of resonators with dimensions much smaller than the wavelength at their resonance frequency. There are many types of such electrically small resonators, and the main purpose of this paper is to compare them as building blocks for the implementation of microwave components. [...]
2012 - 10.3390/app2020375
Applied sciences, Vol. 2 (2012) , p. 375-395  
54.
26 p, 2.6 MB Symmetry-Related Electromagnetic Properties of Resonator-Loaded Transmission Lines and Applications / Naqui Garolera, Jordi (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Lijuan Su (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Mata Contreras, Francisco Javier (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Martín, Ferran, (Martín Antolín) (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica)
This paper reviews the recent progress in the analysis and applications of the symmetry-related electromagnetic properties of transmission lines loaded with symmetric configurations of resonant elements. [...]
2015 - 10.3390/app5020088
Applied sciences, Vol. 5 (2015) , p. 88-113  
55.
13 p, 527.5 KB Hopf bifurcation in the full repressilator equations / Buzzi, Claudio Aguinaldo (IBILCE-UNESP (Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we prove that the full repressilator equations, in dimension six undergo a supercritical Hopf bifurcation.
2015 - 10.1002/MMA.3158
Mathematical Methods in the Applied Sciences, Vol. 38 (2015) , p. 1428-1436  
56.
15 p, 389.8 KB Limit cycles bifurcating from the periodic orbits of a discontinuous piecewise linear differential center with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)
We study a class of discontinuous piecewise linear differential systems with two zones separated by the straight line x = 0. In x > 0 we have a linear saddle with its equilibrium point living in x > 0, and in x < 0 we have a linear differential center. [...]
2015 - 10.1142/S0218127415501448
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 11 (2015) , p. 1550144 (11 pages)  

Depósito Digital de Documentos de la UAB : Encontrados 61 registros   inicioanterior47 - 56siguiente  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.